ASPIR-81- acetylsalicylic acid tablet, coated
KEM Pharma LLC
Acetylsalicylic Acid 81 mg (NSAID)*
*nonsteroidal anti-inflammatory drug
As recommended by your doctor. As an antiaggregant in antiplatelet therapy or for temporary relief of minor aches and pains.
Reye's syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness.
Allergy alert: Acetylsalicylic acid may cause a severe allergic reaction, which may include:
Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you
taking a prescription drug for
These could be signs of a serious condition.
ask a health professional before use. It is especially important not to use Acetylsalicylic acid during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery.
corn starch, D&C yellow #10, FD&C yellow #6, hypromellose, methacrylic acid, microcrystalline cellulose, polydextrose, polyethylene glycol, shellac wax, silica, simethicone, sodium bicarbonate, sodium lauryl sulfate, talc, titanium dioxide, triacetin, triethyl citrate
Acetylsalicylic Acid 81 mg
Pain Reliever (NSAID)
✓ Enteric Coated
TAMPER EVIDENT: DO NOT USE IF IMPRINTED SAFETY
SEAL UNDER CAP IS BROKEN OR MISSING
Manufactured by: LNK INTERNATIONAL, INC.
60 Arkay Drive, Hauppauge, NY 11788 USA
For: KEM Pharma LLC
Setauket, NY 11733, USA
Authorized Distributor in Mongolia:
Tegsh-Anar Co., Ltd
Tel: 70 13 35 35
This product does not contain GLUTEN
Kem Pharma Aspir-81
Kem Pharma Aspir-81
acetylsalicylic acid tablet, coated
|Labeler - KEM Pharma LLC (079090402)|
|LNK International, Inc.||967626305||PACK(60503-601)|
|LNK International, Inc.||038154464||PACK(60503-601)|
|LNK International, Inc.||868734088||MANUFACTURE(60503-601) , PACK(60503-601)|
© 2020 FDA.report
This site is not affiliated with or endorsed by the FDA.